# SDR SWIA200616405

- Difficulty date: March 9, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 444 hours, 310 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO DEN "STAB TRIM CH 2" STATUS MSG.  REPLACED HSTA MOTOR NR 2 IAW CRJ 700 MM 27-42-039.  REPLACED MCU IAW CRJ 700 MM 27-42-07.  OPERATIONAL CHECK GOOD, P/N:8489-713-2, S/N OFF:1017, MCU P/N:7074-5  S/N OFF:465.
